MathSciNet Relay Station
MathSciNet bibliographic data
MR2215317 41A10 (33D45 41A36)
Ostrovska, Sofiya The approximation by $q$-Bernstein polynomials in the case $q\downarrow 1$. Arch. Math. (Basel) 86 (2006), no. 3, 282–288.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement